# SDR HEEA954627

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: M2063402
- Condition: Distorted
- Location: Cockpit
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTORTED IN LOWER QUARTER AND L/H UPPER QUARTER (CAUSES SERIOUS VISUAL PROBLEMS DURING APPROACHES OFFSHORE).
